# SDR CA951027011

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT15D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Agb Drive
- Condition: De-Coupled
- Location: Assory Gearbx
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE THE CREW HEARD A LOUD BANG FOLLOWED BY A FLAME OUT OF #1 ENGINE. THE PILOT SECURED THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION. POST FLIGHT INSPECTION REVEALE D A DE-COUPLING OF THE DRIVE TO THE ACCESSORY GEARBOX (AGB). THE ENGINE HAD UNDERGONE AN HOT SECTION INSPECTION (H.S.I.) NINE HOURS PRIOR TO THIS AGB DE-COUPLE.
